# SDR DL72S960984

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing Le Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CHECK, 1.25 INCH CRACK AT L/E EDGE SPAR VERTICAL STIFFENER AFT OF NR 6 SLAT OUTBOARD TRACK OUTBOARD SIDE.  REPLACED STIFFENER PER MM 57-20-21.
